# SDR FDEA202205211263

- Difficulty date: May 21, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 68,938 hours, 17,678 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE SKIN INTERNAL BEADED DOUBLER FOUND CRACK AT   STATION XOS 791. LEFT HAND WING FIXED LEADING EDGE SKIN INTERNAL DOUBLER AT STATION XOS 791 REPAIR   CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
